# SDR SWAA2023010976240

- Difficulty date: November 28, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SLAT 3 OUTBOARD EDGE AT LT WING 2022-664348<[01] REPAIRED SLAT 3 OUTBOARD EDGE AT LT WING IAW B737-700 SRM 51-70-10-2R-4 REPAIR 4 PARAGRAPH 3.D; FIGURE 202 SHEET 3;9 FLAG NOTE 3 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL PARAGRAPH 9.G.(4). MATERIAL USED SEALANT PN: PS870B1/2; PO: 202215427300101. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED
